# SDR DALA13013030994

- Difficulty date: March 21, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 56,242 hours, 40,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Bs 1155-1212
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX, CORROSION ON CARGO DOOR THRESHOLD FROM BS 1155 - 1212.  REMOVED CORROSION, FOUND TO BE IN LIMITS IAW SRM 53-01, 53-05,  FIG 123, SHEET 2.    R & R DAMAGED DOUBLERS, FABRICATED, AND INSTALLED IAW SRM 53-05, 51-30-4.
